RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 32, Issue 3(195)  


Convex sets in Riemannian spaces of non-negative curvature
Yu. D. Burago, V. A. Zalgaller
3
The Lewy equation and analysis on pseudoconvex manifolds
G. M. Henkin
57
Real homotopy theory of Kähler manifolds
P. A. Griffiths, P. Deligne, J. W. Morgan, D. Sullivan
119

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Symbolic dynamics in a billiard problem
M. Voitkovski
153
Semiprime algebras with a one-sided ideal that satisfies a polynomial identity
I. L. Guseva
155
Automorphisms of the general linear group over a noncommutative semilocal ring
V. S. Drobotenko, E. Ya. Pogorilyak
157
Representations of the general linear and the affine group over a finite field
A. V. Zelevinskii
159
A boundary value problem with a small parameter
A. M. Il'in
161
Automorphisms of groups connected with cubic surfaces
D. S. Kanevskii
163
Rank invariance of $m$-vectors over a commutative ring in the transition to a quotient field
G. B. Kleiner
165
Projective metabelian groups and Lie algebras
V. A. Artamonov
166
Degenerations of $K3$ surfaces and Enriques surfaces
Vik. S. Kulikov
167
A criterion for the existence of a nondegenerate quasihomogeneous function with given weights
A. G. Kushnirenko
169
Duality theorems in the Monge–Kantorovich problem
V. L. Levin
171
On a problem of R. Williams
M. I. Malkin
173
An exact sequence of $K$-functors that are connected with nonclassical localization
A. I. Nemytov
175
Solvable products of groups
G. A. Novak
177
The existence of attracting (repelling) periodic points of Axiom A diffeomorphisms of the projective plane and of the Klein bottle
R. V. Plykin
179
Symbolic dynamics and entropy
A. A. Brudno
180
Finite controllable Markov chains
E. A. Feinberg
181
Convergence of the solutions of boundary value problems for a sequence of elliptic equations
Hà Tiên Ngoan
183

Mathematical Events in the USSR and abroad
Aleksei Fedorovich Leont'ev (on his sixtieth birthday)
V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov
185
Adol'f Paplovich Yushkevich (on his seventieth birthday)
I. G. Bashmakova, A. T. Grigor'yan, A. N. Kolmogorov, A. I. Markushevich, F. A. Medvedev, B. A. Rozenfel'd
197
In memory of Heinz Hopf
P. S. Aleksandrov
203
Sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics
209
The Fifth Soviet–Czechoslovak Meeting on Applications of Methods of Function Theory and Functional Analysis for Problems of Mathematical Physics
P. I. Lizorkin, S. M. Nikol'skii, S. L. Sobolev, S. V. Uspenskii
217
XIII Summer Mathematical School in Katsiveli
Yu. A. Mitropol'skii, Yu. Yu. Trokhimchuk, Yu. B. Zelinskii
227
All-Union Conference on Qualitative Theory of Differential Equations
I. P. Makarov
230
Student competition on mathematics
V. A. Sadovnichii
231

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
235
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019